# SDR CA960703017

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: 12400110C0720
- Condition: Chafed
- Location: #1 Pressure Mani
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) A FLEX LINE IN THE LEFT WHEEL WELL CONNETING TO #1 SYSTEM PRESSURE MANIFOLD RUPTURED DUE TO CHAFING ON AN ADELL CLAMP.
